# SDR P2EA00134

- Difficulty date: April 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, CORROSION ON STR 27L SPLICE BETWEEN BS 907 AND BS 927.  REPAIRED STR 27L BETWEEN BS 870 AND BS 993 AND SPLICE BETWEEN BS 900 AND BS 914 IAW SRM 53-10-3, FIG 1 AND SRM 51-10-1 PAGE 5.  SEE COOPESA W/O N10316-1-72, VAM100 NR 295 AND 912SDA133.  (X)
